# SDR DLL10000690

- Difficulty date: April 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N1731D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1200
- Aircraft time: 59,730 hours, 27,217 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503543139
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND FACTORY .020 THICK DOUBLER WERE FOUND CORRODED AT FS 1645 AT STRINGER 29.  THE CORROSION WAS      REMOVED WITH A 21 (LONGITUDINAL) X 4.4 (CIRCUMFERENTIAL) CUTOUT THROUGH THE SKIN AND DOUBLER.  THE CUTOUT WAS        REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER AND TRIPLER PER ER/A 369725-14, REV A.
